MAUDE Adverse Event Report: C.R. BARD, INC. (MONCKS) -1030583 BARDEX 5CC RED LATEX LUBRICATH COUDE TIP (TIEMANN MODEL) 2-WAY FOLEY CATHETER 12

C.R. BARD, INC. (MONCKS) -1030583 BARDEX 5CC RED LATEX LUBRICATH COUDE TIP (TIEMANN MODEL) 2-WAY FOLEY CATHETER 12
Catalog Number 0102L12
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the catheter burst.The complainant stated that no pieces were missing, and no medical intervention was required.The complainant also stated that the catheter was removed and replaced without further incident.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "warning: on catheter, do not use ointments or lubricants having petrolatum base.They will damage latex and may cause the balloon to burst." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description

Brand Name
BARDEX 5CC RED LATEX LUBRICATH COUDE TIP (TIEMANN MODEL) 2-WAY FOLEY CATHETER 12
Common Device Name
LUBRICATH
Manufacturer (Section D)
C.R. BARD, INC. (MONCKS) -1030583
428 power house rd
moncks corner SC 29461
MDR Report Key6536585
Report Number1018233-2017-02201
Device Sequence Number81787
Product Code EZC
UDI-Device Identifier00801741018107
UDI-Public(01)00801741018107
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0102L12
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1